I just had thyroid surgery on Wed. June 24th and they took out the left and almost all of the right lobes. It was not cancerous, but I had nodules on both sides. I was put on Tylenol 3 for pain, synthroid 100 mg once a day, and calcium 3 times a day (Calcium is just for a few weeks.) Ever since I came home, I have felt very dizzy - like vertigo all day. I stopped the tylenol 3 thinking that it was the codine, but even after 24 hours of no codine, I still feel very dizzy. I don't have any neck pain, it is all a very dizzy feeling. Could it be the synthroid or calcium or ????? I am having a hard time, just not staying in bed to keep from feeling dizzy!
It could be a number of things...
side effects from the anaesetic
low blood pressure
high blood pressure
also hypothyroidism and it will take a few weeks for the T4 med to get yr levels back up to scratch.
I just had my thyroid removed on July 27 and you have described me to a tee!! It seems better to keep moving then sit still and relax. It can't be the synthroid because i took that before the surgery with no problems and the calcium i doubt would be it. i had blood drawn today so hopefully tomorrow ill know something.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.